Alert archive / Tennessee / Flash Flood Warnings in 2011

Flash Flood Warning 102, NWS Memphis, TN

May 2, 20118 counties in Tennessee; Crittenden County, Mississippi County, St. Francis County, Arkansas

NWS Memphis, TN issued this flash flood warning at May 2, 2011, 4:11 AM CDT for 8 counties in Tennessee; Crittenden County, Mississippi County, St. Francis County, Arkansas. It was in force for 12 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2011, 4:11 AM CDT (09:11 UTC)
Expired
May 2, 2011, 4:15 PM CDT
In force
12 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Mississippi County, AR, St. Francis County, AR, Crockett County, TN, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Lauderdale County, TN, Madison County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 18 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 6:55 AM CDTFLASH FLOODDowntown Memphis, TNSEVERAL STREETS AROUND TOWN HAVE BEEN FLOODED AND AT LEAST PARTIALLY CLOSED DUE TO HEAVY RAIN FLOODING. THIRD AND GASTON...NORTH PARKWAY AND WATKINS...NORTH PARKWAY AND CLEVELAND...RALEIGH MILLINGTON AND JONES...INTERSTATE 55 AND BROOKS...MILBRANCH AND SHELBY
May 2, 8:15 AM CDTFLOODWest Memphis, ARWATER BACKING INTO BELVEDERE STREET FROM STORM DRAINS.
May 2, 12:50 PM CDTFLOODDowntown Memphis, TNNORTH PARKWAY AT STONEWALL FLOODING.
May 2, 1:10 PM CDTFLOODDowntown Memphis, TNFLOODING AT JAMES BETWEEN NEW ALLEN/HOLLYWOOD UNDER VIADUCT.
May 2, 2:30 PM CDTFLASH FLOOD5 E Downtown Memphis, TNSAM COOPER AT EAST PARKWAY IS FLOODED. CARS ARE GETTING STUCK.
May 2, 3:54 PM CDTFLOOD5 Sw Oakland, TNREPORT OF ROAD EROSION AT ROAD LEADING INTO BELLE MEADE ESTATES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 164 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 614 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
396 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
614 m²/s²
0-3 km storm-relative helicity
776 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WGUS54 KMEG 020911
FFWMEG
ARC035-093-123-TNC033-047-069-075-097-113-157-167-021515-
/O.NEW.KMEG.FF.W.0102.110502T0911Z-110502T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
411 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 1015 AM CDT

* AT 411 AM CDT...UP TO 1 INCH OF RAINFALL HAS OCCURRED IN THE PAST  
  90 MINUTES. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1 
  TO 2 INCHES OF RAIN OVER THE NEXT 6 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...
  OSCEOLA...WEST MEMPHIS...WILSON...BARTLETT...BROWNSVILLE...
  COLLIERVILLE...COVINGTON...GERMANTOWN...MIDTOWN MEMPHIS...
  MILLINGTON...CORDOVA...FORT PILLOW STATE PARK AND MEEMAN SHELBY
  FOREST STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE
  LAKE...LAKE MCKELLAR...ROBCO LAKE...SUNK LAKE...THE CHUTE AND
  WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3574 8998 3575 8878 3501 8937 3500 9051

$$
1 follow-up statement
058 
WGUS54 KMEG 021502
FFWMEG
ARC035-093-123-TNC033-047-069-075-097-113-157-167-022115-
/O.EXT.KMEG.FF.W.0102.000000T0000Z-110502T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1002 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 415 PM CDT MONDAY

* AT 1002 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 6 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...
  OSCEOLA...WEST MEMPHIS...WILSON...BARTLETT...BROWNSVILLE...
  COLLIERVILLE...COVINGTON...GERMANTOWN...MIDTOWN MEMPHIS...
  MILLINGTON...CORDOVA...FORT PILLOW STATE PARK AND MEEMAN SHELBY
  FOREST STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE
  LAKE...LAKE MCKELLAR...ROBCO LAKE...SUNK LAKE...THE CHUTE AND
  WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3574 8998 3575 8878 3501 8937 3500 9051

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 2, 4:03 AM CDT, 8 minutes earlier.

Area forecast discussion, May 2, 4:03 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
403 AM CDT MON MAY 2 2011

.DISCUSSION...

CURRENTLY...A COLD FRONT EXTENDS FROM PARIS TENNESSEE THROUGH THE
MEMPHIS METRO AREA INTO NORTHWEST MISSISSIPPI THIS MORNING. POST
FRONTAL SHOWERS AND THUNDERSTORMS COVER MOST OF EAST
ARKANSAS...THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE. SOME
AREAS CONTINUE TO PICK UP AN INCH OF RAIN AN HOUR. SO FAR 2 TO 7
INCHES OF RAIN HAS FALLEN ALONG AND NORTH OF THE I-40 CORRIDOR.

TODAY THROUGH TUESDAY...POTENTIALLY DANGEROUS FLOODING EVENT
CONTINUES ACROSS MUCH OF THE MID SOUTH. THE COLD FRONT WILL SAG
SLOWLY SOUTH ACROSS THE AREA TODAY AND TONIGHT. MEANWHILE A POTENT
MID LEVEL TROF WILL APPROACH FROM THE WEST AND SURFACE LOW PRESSURE
WILL TRACK NORTHEAST ALONG THE FRONT. AS A RESULT POST FRONTAL
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS AREA WITH AN
ADDITIONAL 2 TO 4 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS
POSSIBLY...ALONG AND NORTH OF THE I-40 CORRIDOR WITH LESSER AMOUNTS
ACROSS NORTH MISSISSIPPI THROUGH TUESDAY. A FLASH FLOOD WATCH
CONTINUES THROUGH TUESDAY NORTH OF A HELENA-WEST HELENA ARKANSAS TO
SAVANNAH TENNESSEE LINE.

SEVERE STORMS LOOK LESS LIKELY TODAY SINCE AIRMASS SOUTH OF THE
FRONT...ACROSS NORTH MISSISSIPPI...WILL BE CAPPED. ALSO THE 0-6KM
SHEAR IS MUCH WEAKER OVER NORTH MISSISSIPPI AS THE FRONT MOVES
AWAY FROM THE BELT OF STRONGER MID LEVEL WINDS. AS SURFACE HEATING
INCREASES THROUGHOUT THE AFTERNOON THE CAP WILL WEAKEN AND THERE
COULD BE A FEW STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL
ACROSS SOUTHERN SECTIONS BUT THAT SHOULD BE ABOUT IT. PRECIP WILL
TAPER OFF FROM WEST TO EAST TUESDAY AS THE MID LEVEL TROF SWEEPS
THROUGH. SKIES WILL ALSO START CLEARING OUT AS WELL.

TEMPS WILL BE COOL NORTH OF THE FRONT TODAY AND FOLLOWED THE
COOLER MET NUMBERS. A RAW...CHILLY AND RAINY NIGHT IS IN STORE
WITH TEMPS IN THE 40S WITH SOME 50S ACROSS NORTHEAST MISSISSIPPI.
AS SKIES CLEAR OUT ON TUESDAY THE SUN WILL WARM AT LEAST WESTERN
SECTIONS INTO THE 60S...WHILE AREAS TO THE EAST MAY STRUGGLE TO
HIT 60.

TUESDAY NIGHT THROUGH THURSDAY...QUIET PERIOD UNDER HIGH PRESSURE.
TEMPS WILL START OUT QUITE COOL TUESDAY NIGHT WITH COOLER PLACES
DROPPING INTO THE 30S. PATCHY FROST IS NOT OUT OF THE QUESTION
ACROSS PARTS OF WEST TENNESSEE NEAR THE TENNESSEE RIVER. TEMPS
WILL GRADUALLY WARM TO CLOSE TO NORMAL BY THURSDAY

THURSDAY NIGHT...A UNIMPRESSIVE MID LEVEL TROF WILL PUSH THROUGH
THE REGION WITH A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
NORTHERN SECTIONS.

FRIDAY THROUGH SATURDAY...HIGH PRESSURE SHIFTS EAST AND SOUTHERLY
WINDS BRING IN MILDER AIR AS TEMPS RISE TO AROUND 80. TENDED TO
FOLLOW THE ECMWF WHICH KEEPS A LITTLE MORE UPPER RIDGING ACROSS
THE AREA AND SLOWS THE APPROACHING WEAK FRONT TO THE NORTH. KEPT
THE SMALL POP WEST OF RIVER SATURDAY THOUGH CONFIDENCE IS LOW
SINCE WE SHOULD BE SOMEWHAT CAPPED.

SUNDAY AND MONDAY...SLIGHT CHANCE POPS AS THE WEAK FRONT SAGS INTO
THE AREA. EXPECT MILDER TEMPS WITH READINGS IN THE LOWER 80S.

SJM

&&

.AVIATION...

06Z TAFS

TSRA PRIMARY AVIATION WEATHER CONCERN OVERNIGHT...FOLLOWED BY
MVFR/IFR CIGS. 0445Z REGIONAL RADAR MOSAIC SHOWED A LARGE AREA OF
TSRA EXTENDING FROM NORTHEAST TX... ACROSS AR... INTO NORTHEAST
AR AND WESTERN KY. CELL MOVEMENT WAS TRAINING ROUGHLY PARALLEL TO
THE ORIENTATION OF CONVECTIVE BAND... WHILE THE OVERALL CONVECTIVE
BAND WAS EDGING SLOWLY EAST.

SURFACE COLD FRONT TIMING SHOULD PASS THROUGH KMEM AROUND 07Z...
PERHAPS...LIKELY PRECEDED BY CONVECTIVE OUTFLOW FROM STORMS MOVING
THROUGH THE AR DELTA. KMEM WINDS SHOULD PREDOMINATE FROM THE NORTH
AFTER 08Z... INCREASING TO NEAR 10KTS THROUGH 12Z.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  59  48  64  47 / 100 100  50  10
MKL  58  49  60  38 / 100 100  60  10
JBR  54  46  63  43 / 100 100  40  10
TUP  80  54  60  43 /  40  80  70  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
     DESOTO-MARSHALL-TATE-TIPPAH-TUNICA.

TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, May 2, 4:10 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
410 AM CDT MON MAY 2 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
410 AM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE SLOWLY ACROSS THE MIDSOUTH TODAY AND
TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND REPEATEDLY MOVE ACROSS THE MID SOUTH...ESPECIALLY
ALONG AND NORTH OF INTERSTATE 40. ADDITIONAL RAIN AMOUNTS OF 2 TO
4 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE...WITH MUCH LOWER
AMOUNTS ACROSS NORTH MISSISSIPPI. THIS HEAVY RAINFALL MAY LEAD TO
ADDITIONAL FLASH FLOODING...AND AGGRAVATE ONGOING RIVER FLOODING
OR RESULT IN NEW RIVER FLOODING ACROSS THE REGION. A FLASH FLOOD
WATCH REMAINS IN EFFECT THIS AFTERNOON AND TONIGHT NORTH OF A LINE
FROM HELENA-WEST HELENA ARKANSAS TO SAVANNAH TENNESSEE.

A FEW STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE
ACROSS NORTHEAST MISSISSIPPI THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE COLD FRONT WILL SLOWLY MOVE EAST OF THE REGION BY TUESDAY
EVENING AND RAIN WILL TAPER OFF. WIDESPREAD STORM TOTAL RAIN
AMOUNTS OF 4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF
8 INCHES ARE EXPECTED THROUGH TUESDAY EVENING ALONG AND NORTH OF
INTERSTATE 40. MUCH LOWER AMOUNTS ARE EXPECTED ACROSS NORTH
MISSISSIPPI. THIS HEAVY RAINFALL MAY LEAD TO ADDITIONAL FLASH
FLOODING AND AGGRAVATE ONGOING RIVER FLOODING...OR RESULT IN NEW
RIVER FLOODING ACROSS THE REGION. A FLASH FLOOD WATCH WILL
CONTINUE THROUGH EARLY TUESDAY EVENING NORTH OF A LINE FROM
HELENA-WEST HELENA ARKANSAS TO SAVANNAH TENNESSEE.

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS
ON LEVEES. SIGNIFICANT...POSSIBLY RECORD BREAKING RIVER FLOODING IS
EXPECTED ON THE MISSISSIPPI BY LATE THIS WEEK INTO NEXT WEEK AS
RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:43 PM CDTAreal Flood AdvisoryMEGFayette, Shelby8 hr
May 1, 8:07 PM CDTAreal Flood WarningMEGLake, Obion18 hr
May 2, 12:23 AM CDTFlash Flood WarningMEGLake, Obion16 hr
May 2, 3:12 AM CDTFlash Flood WarningMEGCrockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 3 more18 hr
May 2, 8:46 AM CDTFlash Flood WarningMEGCarroll, Gibson, Henry, Weakley9 hr
May 2, 2:43 PM CDTSevere Thunderstorm WarningMEGMcNairy47 min
May 2, 3:25 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy65 min
May 2, 3:49 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin41 min
May 2, 4:19 PM CDTTornado WarningMEGHardin22 min
May 2, 4:20 PM CDTAreal Flood WarningMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more72 hr
May 1, 8:24 PM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Mississippi12 hr
May 1, 11:30 PM CDTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph7 hr
May 2, 1:53 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Lee, Mississippi, Poinsett and 1 more10 hr
May 2, 11:25 AM CDTFlash Flood WarningMEGClay, Craighead, Greene, Lawrence, Randolph10 hr
May 2, 12:14 PM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Lee, Mississippi, Poinsett and 1 more4 hr
May 2, 4:24 PM CDTAreal Flood WarningMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 5 more72 hr

Nearby

Flash Flood Warnings in Tennessee, 2011Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.